# SDR AALA202505027604

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 20,452 hours, 5,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293107
- Part serial: C1333
- Condition: No Test
- Location: Zone 800
- Part time: 42,968 hours, 15,863 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ESCAPE SLIDE LEFT/EMERGENCY POWER SUPPLY UNIT 11WL, EXTERNAL LEFT FAULT DISPLAYED DURING SYSTEM TEST.  MAINTENANCE REPLACED THE L3 DOOR SLIDE AND AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO FAULTS NOTED PER AMM 25-62-47.
